Supercritical nonlinear Schrödinger equations: Quasi-periodic solutions and almost global existence
Séminaire Équations aux dérivées partielles (Polytechnique) (2009-2010), Talk no. 32, 18 p.

We construct time quasi-periodic solutions and prove almost global existence for the energy supercritical nonlinear Schrödinger equations on the torus in arbitrary dimensions. The main new ingredient is a geometric selection in the Fourier space. This method is applicable to other nonlinear equations.

@article{SEDP_2009-2010____A32_0,
     author = {Wang, Wei-Min},
     title = {Supercritical nonlinear Schr\"odinger equations: Quasi-periodic solutions and almost global existence},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2009-2010},
     note = {talk:32},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_2009-2010____A32_0}
}
Wang, Wei-Min. Supercritical nonlinear Schrödinger equations: Quasi-periodic solutions and almost global existence. Séminaire Équations aux dérivées partielles (Polytechnique) (2009-2010), Talk no. 32, 18 p. http://www.numdam.org/item/SEDP_2009-2010____A32_0/

[1] D. Bambusi, Nekhoroshev theorem for small amplitude solutions in nonlinear Schrödinger equations, Math. Z., 230, 345-387 (1999). | MR 1676714 | Zbl 0928.35160

[2] D. Bambusi, B. Grébert, Birkhoff normal form for PDE’s with tame modulus, Duke Math. J., 135, 507-567 (2006). | MR 2272975 | Zbl 1110.37057

[3] J. Bourgain, Fourier transformation restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations, part I: Schrödinger equations, Geom. and Func. Anal., 3, 107-156 emae(1993). | MR 1209299 | Zbl 0787.35097

[4] J. Bourgain, Construction of approximative and almost periodic solutions of perturbed linear Schrödinger and wave equations, Geom. and Func. Anal., 6, 201-230 (1996). | MR 1384610 | Zbl 0872.35007

[5] J. Bourgain, Quasi-periodic solutions of Hamiltonian perturbations of 2D linear Schrödinger equations, Ann. of Math., 148, 363-439 (1998). | MR 1668547 | Zbl 0928.35161

[6] Nonlinear Schrödinger equations J. Bourgain, Park City Lectures, 1999.

[7] J. Bourgain, On diffusion in high-dimensional Hamiltonian systems and PDE, J. Anal. Math, 80, 1-35 (2000). | MR 1771522 | Zbl 0964.35143

[8] J. Bourgain, Green’s function estimates for latttice Schrödinger operators and applications, Ann. of Math. Studies, 158 (2005), Princeton University Press. | MR 2100420 | Zbl 1137.35001

[9] J. Bourgain, W.-M. Wang, Quasi-periodic solutions of nonlinear random Schrödinger equations, J. Eur. Math. Soc., 10, 1-45 (2008). | MR 2349895 | Zbl 1148.35104

[10] R. Carles Semi-classical analysis for nonlinear Schrödinger equations, World Scientific Publishing Co. Pte. Ltd. (2008). | MR 2406566 | Zbl 1153.35070

[11] J. Colliander, M. Keel, G. Staffilani, H. Takaoka, T. Tao, Transfer of energy to high frequencies in the cubic defocusing nonlinear Schrödinger equation, Invent. Math., 181, 39–113 (2010). | MR 2651381 | Zbl 1197.35265

[12] W. Craig, C. E. Wayne, Newton’s method and periodic solutions of nonlinear equations, Commun. Pure Appl. Math., 46, 1409-1498 (1993). | MR 1239318 | Zbl 0794.35104

[13] L. H. Eliasson, S. E. Kuksin, KAM for the nonlinear Schrödinger equation, Ann. of Math, 172, no. 1, 371-435 (2010). | MR 2680422 | Zbl 1201.35177

[14] J. Fröhlich, T. Spencer, Absence of diffusion in the Anderson tight binding model for large disorder or low energy, Commun. Math. Phys., 88, 151-184 (1983). | MR 696803 | Zbl 0519.60066

[15] J. Geng, X. Xu, J. You, An infinite dimensional KAM theorem and its application to the two dimensional cubic Schrödinger equation, preprint (2009). | MR 2775905

[16] S. Kuksin, J. Pöschel, Invariant Cantor manifolds of quasi-periodic osillations for a nonlinear Schrödinger equation, Ann. of Math., 143, 149-179 (1996). | MR 1370761 | Zbl 0847.35130

[17] I. Schur, Uber Potenzreihen, die im Innern des Einheitskreises beschrankt sind, I, J. Reine Angew. Math., 147, 205-232 (1917).

[18] I. Schur, Uber Potenzreihen, die im Innern des Einheitskreises beschrankt sind, II, J. Reine Angew. Math., 148, 122-145 (1918).

[19] W.-M. Wang, Bounded Sobolev norms for linear Schrödinger equations under resonant perturbations, J. Func. Anal., 254, 2926-2946 (2008). | MR 2414227 | Zbl 1171.35029

[20] W.-M. Wang, Eigenfunction localization for the 2D periodic Schrödinger operator, Int. Math. Res. Notices (2010). | MR 2806522 | Zbl 1229.35154

[21] W.-M. Wang, Supercritical nonlinear Schrödinger equations I : Quasi-periodic solutions, Arxiv: 1007.0154 (2010).

[22] W.-M. Wang, Supercritical nonlinear Schrödinger equations II : Almost global existence, Arxiv: 1007.0156 (2010).

[23] W.-M. Wang, Spectral methods in PDE, Milan J. Math., 78, no. 2 (2010). | MR 2781852 | Zbl 1222.35191